MATHEMATICA BOHEMICA, Vol. 130, No. 2, pp. 153-160 (2005)

$I$ and $I^*$-convergence in topological spaces

B. K. Lahiri, Pratulananda Das

B. K. Lahiri, B-1/146 Kalyani, West Bengal-741235, India; Pratulananda Das, Department of Mathematics, Jadavpur University, Kolkata-700032, West Bengal, India, e-mail:

Abstract: We extend the idea of $I$-convergence and $I^*$-convergence of sequences to a topological space and derive several basic properties of these concepts in the topological space.

Keywords: $I$-convergence, $I^*$-convergence, condition (AP), $I$-limit point, $I$-cluster point

Classification (MSC2000): 40A30, 40A99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2005–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition